Previous |  Up |  Next

Article

Title: Cantor-Bernstein theorem for lattices (English)
Author: Jakubík, Ján
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 127
Issue: 3
Year: 2002
Pages: 463-471
Summary lang: English
.
Category: math
.
Summary: This paper is a continuation of a previous author’s article; the result is now extended to the case when the lattice under consideration need not have the least element. (English)
Keyword: lattice
Keyword: direct product decomposition
Keyword: Cantor-Bernstein Theorem
MSC: 06B05
idZBL: Zbl 1007.06005
idMR: MR1931330
.
Date available: 2009-09-24T22:03:46Z
Last updated: 2012-06-18
Stable URL: http://hdl.handle.net/10338.dmlcz/134062
.
Reference: [1] A. De Simone, D. Mundici, M. Navara: A Cantor-Bernstein theorem for $\sigma $-complete $MV$-algebras.(to appear).
Reference: [2] J. Jakubík: Cantor-Bernstein theorem for lattice ordered groups.Czechoslovak Math. J. 22 (1972), 159–175. MR 0297666
Reference: [3] J. Jakubík: On complete lattice ordered groups with strong units.Czechoslovak Math. J. 46 (1996), 221–230. MR 1388611
Reference: [4] J. Jakubík: Convex isomorphisms of archimedean lattice ordered groups.Mathware and Soft Computing 5 (1998), 49–56. MR 1632739
Reference: [5] J. Jakubík: Cantor-Bernstein theorem for $MV$-algebras.Czechoslovak Math. J. 49 (1999), 517–526. MR 1708370
Reference: [6] J. Jakubík: Direct product decompositions of infinitely distributive lattices.Math. Bohem. 125 (2000), 341–354. MR 1790125
Reference: [7] J. Jakubík: On orthogonally $\sigma $-complete lattice ordered groups.(to appear). MR 1940067
Reference: [8] J. Jakubík: Convex mappings of archimedean $MV$-algebras.(to appear). MR 1864107
Reference: [9] J. Jakubík: A theorem of Cantor-Bernstein type for orthogonally $\sigma $-complete pseudo $MV$-algebras.(Submitted).
Reference: [10] R. Sikorski: A generalization of theorem of Banach and Cantor-Bernstein.Coll. Math. 1 (1948), 140–144. MR 0027264
Reference: [11] R. Sikorski: Boolean Algebras.Second Edition, Springer, Berlin, 1964. Zbl 0123.01303, MR 0126393
Reference: [12] E. C. Smith, jr., A. Tarski: Higher degrees of distributivity and completeness in Boolean algebras.Trans. Amer. Math. Soc. 84 (1957), 230–257. MR 0084466
Reference: [13] A. Tarski: Cardinal Algebras.New York, 1949. Zbl 0041.34502
.

Files

Files Size Format View
MathBohem_127-2002-3_11.pdf 272.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo